Volume 32, Issue 1
Existence and Regularity of a Weak Solution to a Class of Systems in a Multi-Connected Domain

Junichi Aramaki

10.4208/jpde.v32.n1.1

J. Part. Diff. Eq., 32 (2019), pp. 1-19.

Preview Full PDF BiBTex 230 631
  • Abstract

We consider the existence and regularity of a weak solution to a class of systems containing a p-curl system in a multi-connected domain. This paper extends the result of the regularity theory for a class containing a p-curl system that is given in the author’s previous paper. The optimal C1+α-regularity of a weak solution is shown in a multi-connected domain.

  • History

Published online: 2019-04

  • Cited by